Contents IJPAM: Volume 113, No. 1 (2017)

A. Andrikopoulos
A NEW PROOF OF
THE NAGATA-SMIRNOV METRIZATION THEOREM ... 1
| more | download this paper (free) |

M.A. Abd-Allah, K. El-Saady, A. Ghareeb, A.A. Temraz
COUPLED QUANTALES AND A NON-COMMUTATIVE
APPROACH TO BITOPOLOGICAL SPACES ... 7
| more | download this paper (free) |

R. Chugh, N. Kumar
SOME INTEGRAL TYPE WEAKLY COMPATIBLE
CONTRACTION IN MODULAR METRIC SPACES ... 23
| more | download this paper (free) |

A.M.A. El-Sayed, W.G. El-Sayed, A.A.H. Abd El-Mowla
A COUPLED SYSTEM OF FUNCTIONAL DIFFERENTIAL
EQUATIONS IN REFLEXIVE BANACH SPACES ... 35
| more | download this paper (free) |

I. Grigoryev, S. Mustafina
NUMERICAL ALGORITHM FOR SOLVING OPTIMAL
CONTROL PROBLEMS BY THE METHOD
OF LOCAL VARIATIONS ... 43
| more | download this paper (free) |

M. Rezaei, M.K. Jamil, M.R. Farahani, Z. Foruzanfar
ON THE TERMINAL WIENER INDICES OF
POLYCYCLIC AROMATIC HYDROCARBONS PAH$_s$ ... 49
| more | download this paper (free) |

W. Dimbour, S. Mawaki
ASYMPTOTICALLY $\omega$-PERIODIC SOLUTION FOR
AN EVOLUTION DIFFERENTIAL EQUATION
VIA $\omega$-PERIODIC LIMIT FUNCTIONS ... 59
| more | download this paper (free) |

A.K. Tripathy, A.K. Sethi
OSCILLATION OF SUBLINEAR AND SUPERLINEAR
SECOND ORDER NEUTRAL DIFFERENTIAL EQUATIONS ... 73
| more | download this paper (free) |

S. Sekar, B. Jothilakshmi
ON SEMI GENERALIZED STAR $b$-CLOSED
MAP IN TOPOLOGICAL SPACES ... 93
| more | download this paper (free) |

S. Sekar, R. Brindha
ON PRE GENERALIZED $b$-CLOSED
MAP IN TOPOLOGICAL SPACES ... 103
| more | download this paper (free) |

T. Karite, A. Boutoulout
REGIONAL ENLARGED CONTROLLABILITY FOR
PARABOLIC SEMILINEAR SYSTEMS ... 113
| more | download this paper (free) |

B.C. Saha
FULLY IDEMPOTENT $\Gamma$-SEMIRING ... 131
| more | download this paper (free) |

S.I. Panchuk, T.M. Salo, O.B. Skaskiv
ENTIRE DIRICHLET SERIES WITH MONOTONOUS
COEFFICIENTS AND LOGARITHMIC h-MEASURE ... 141
| more | download this paper (free) |

I.V. Kudryavtsev, O.B. Gotseluk, A.E. Mityaev, V.G. Demin
THE ANALYTICAL SOLUTION OF THE PROBLEM
OF THE PURE BEND FOR SHELL MODEL OF
THE THIN-WALLED BEAM WITH
RECTANGULAR CROSS SECTION ... 151
| more | download this paper (free) |

C. Jinakul, A. Wiwatwanich, A. Kaewkhao
COMMON FIXED POINT THEOREM FOR
MULTI-VALUED MAPPINGS ON B-METRIC SPACES ... 167
| more | download this paper (free) |

W.K. Min
ON WEAKLY $w_\tau g$-CLOSED SETS IN
ASSOCIATED $w$-SPACES ... 181
| more | download this paper (free) |